# SDR MALA040912

- Difficulty date: December 22, 2004
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N534XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2370
- Aircraft time: 9,886 hours, 9,717 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Frozen
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, LT GEAR NOT INDICATING UP AND LOCKED.  RED LIGHT ILLUMINATED AND GEAR HANDLE LIGHT ILLUMINATED.  AIR RETURN TO MSP.  MAINTENANCE FOUND ICE COMPLETELY AROUND DOOR UPLOCK LATCH AND SURROUND DOOR WAS UNABLE TO LATCH CLOSED.  REMOVED ICE, NO DAMAGE NOTED AT DOOR OR LATCH NOTED.
